Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Trazodone hangover

Posted by janejj on June 5, 2003, at 13:30:41

Hey, I wonder if anyone can help me ?

I have been taking 50mg of trazodone to sleep for a while now, but during the day I always feel really sick and out of it...do you think this could be because of the Trazodone ?

I think I may reduce the dose to 25mg and see if that helps or not. Anybody else had a similar experience or know someone that has ? Its a good sleep aid other than that!

janejj


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janejj thread:231659
URL: http://www.dr-bob.org/babble/20030604/msgs/231659.html